• Previous Article
    Molecular decomposition and a class of Fourier multipliers for bi-parameter modulation spaces
  • CPAA Home
  • This Issue
  • Next Article
    Pointwise gradient estimates for subquadratic elliptic systems with discontinuous coefficients
November 2019, 18(6): 3121-3135. doi: 10.3934/cpaa.2019140

Invariant measure of stochastic fractional Burgers equation with degenerate noise on a bounded interval

School of Mathematical Science, and V.C. & V.R. Key Lab, Sichuan Normal University, Chengdu 610068, China

* Corresponding author

Received  November 2018 Revised  January 2019 Published  May 2019

This work is concerned with the invariant measure of a stochastic fractional Burgers equation with degenerate noise on one dimensional bounded domain. Due to the disturbance and influence of the fractional Laplacian operator on a bounded interval interacting with the degenerate noise, the study of the system becomes more complicated. In order to get over the difficulties caused by the fractional Laplacian operator, the usual Hilbert space does not fit the system, we introduce an appropriate weighted space to study it. Meanwhile, we apply the asymptotically strong Feller property instead of the usually strong Feller property to overcome the trouble caused by the degenerate noise, the corresponding Malliavin operator is not invertible. We finally derive the uniqueness of the invariant measure which further implies the ergodicity of the stochastic system.

Citation: Yan Wang, Guanggan Chen. Invariant measure of stochastic fractional Burgers equation with degenerate noise on a bounded interval. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3121-3135. doi: 10.3934/cpaa.2019140
References:
[1]

J. M. Burgers, The Nonlinear Diffusion Equation, 1st edition, Springer Science Business Media, Dordrecht, 1974.

[2]

Z. BrzezniakL. Debbi and B. Goldys, Ergodic properties of fractional stochastic Burgers equation, Glob. Stoch. Anal., 1 (2011), 149-174.

[3]

L. BertiniN. Cancrini and G. Lasinio, The stochastic Burgers equation, Commun. Math. Phys., 165 (1994), 211-232.

[4]

J. D. Cole, On a quasi-linear parabolic equation occurring in aerodynamics, Quart. Appl. Math., 9 (1951), 225-236. doi: 10.1090/qam/42889.

[5] P. Constantin and C. Poias, Navier-Stokes Equations, edition, University of Chicago press, Chicago, 1988.
[6]

G. Da PratoA. Debussche and R. Temam, Stochastic Burgers equation, NODEA-Nonlinear Diff., 1 (1994), 389-402. doi: 10.1007/BF01194987.

[7]

G. Da Parto and J. Zabcyzk, Ergodicity for Infinite Dimensional Systems, 1st edition, Cambridge University Press, Cambridge, 1996. doi: 10.1017/CBO9780511662829.

[8]

Q. DuM. GunzburgerR. B. Lehoucq and K. Zhou, Analysis and approximation of nonlocal diffusion problems with volume constraints, SIAM Rev., 54 (2012), 667-696. doi: 10.1137/110833294.

[9]

Q. DuM. GunzburgerR. B. Lehoucq and K. Zhou, A nonlocal vector calculus, nonlocal volume-constrained problems, and nonlocal balance laws, Math. Models Methods Appl. Sci., 23 (2013), 493-540. doi: 10.1142/S0218202512500546.

[10]

W. N. EJ. C. Mattingly and Ya. Sinai, Gibbsian dynamics and ergodicity for the stochastically forced Navier-Stokes equation, Commun. Math. Phys., 224 (2001), 83-106. doi: 10.1007/s002201224083.

[11]

W. N. EK. KhaninA. Mazel and Y. Sinai, Invariant measures for Burgers equation with stochastic forcing, Ann. Math., 151 (2000), 877-960. doi: 10.2307/121126.

[12]

B. Goldys and B. Maslowskib, Exponential ergodicity for stochastic Burgers and 2D Navier-Stokes equations, J. Funct. Anal., 226 (2005), 230-255. doi: 10.1016/j.jfa.2004.12.009.

[13]

M. Gourcy, Large deviation principle of occupation measure for stochastic Burgers equation, Ann. I. H. Poincaré-PR, 43 (2007), 441-459. doi: 10.1016/j.anihpb.2006.07.003.

[14]

M. Hairer and J. C. Mattingly, Ergodicity of the 2D Navier-Stokes equations with degenerate stochastic forcing, Ann. Math., 164 (2006), 993-1032. doi: 10.4007/annals.2006.164.993.

[15]

M. Hairer and J. C. Mattingly, Spectral gaps in Wasserstein distance and the 2D stochastic Navier-Stokes equations, Ann. Probab., 36 (2008), 2050-2091. doi: 10.1214/08-AOP392.

[16]

H. HajaiejL. MolinetT. Ozawa and B. Wang, Necessary and sufficient conditions for the fractional Gagliardo-Nirenberg inequalities and applications to Navier-Stokes and generalized Boson equations, in Harmonic Analysis and Nonlinear Partial Differential Equations, Res. Inst. Math. Sci., 5 (2011), 159-175.

[17]

E. Hopf, The partial differential equation $ u_t + uu_x = \mu u_xx $, Commun. Pure Appl. Math., 3 (1950), 201-230. doi: 10.1002/cpa.3160030302.

[18]

M. Kwa$\acute{s}$nicki, Eigenvalues of fractional Laplace operator in the interval, J. Funct. Anal., 262 (2012), 2379-2402. doi: 10.1016/j.jfa.2011.12.004.

[19]

G. Lv and J. Duan, Martingale and weak solutions for a stochastic nonlocal Burgers equation on finite intervals, J. Math. Anal. Appl., 449 (2017), 176-194. doi: 10.1016/j.jmaa.2016.12.011.

[20]

J. C. Mattingly, The dissipative scale of the stochastics Navier-Stokes equation: regularization analyticity, J. Statist. Phys., 108 (2002), 1157-1179. doi: 10.1023/A:1019799700126.

[21]

E. D. NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573. doi: 10.1016/j.bulsci.2011.12.004.

[22]

B. Oksendal, Stochastic Differential Equations: An Introduction with Applications, 6th edition, Springer-Verlag, Berlin Heidelberg, 2003. doi: 10.1007/978-3-642-14394-6.

show all references

References:
[1]

J. M. Burgers, The Nonlinear Diffusion Equation, 1st edition, Springer Science Business Media, Dordrecht, 1974.

[2]

Z. BrzezniakL. Debbi and B. Goldys, Ergodic properties of fractional stochastic Burgers equation, Glob. Stoch. Anal., 1 (2011), 149-174.

[3]

L. BertiniN. Cancrini and G. Lasinio, The stochastic Burgers equation, Commun. Math. Phys., 165 (1994), 211-232.

[4]

J. D. Cole, On a quasi-linear parabolic equation occurring in aerodynamics, Quart. Appl. Math., 9 (1951), 225-236. doi: 10.1090/qam/42889.

[5] P. Constantin and C. Poias, Navier-Stokes Equations, edition, University of Chicago press, Chicago, 1988.
[6]

G. Da PratoA. Debussche and R. Temam, Stochastic Burgers equation, NODEA-Nonlinear Diff., 1 (1994), 389-402. doi: 10.1007/BF01194987.

[7]

G. Da Parto and J. Zabcyzk, Ergodicity for Infinite Dimensional Systems, 1st edition, Cambridge University Press, Cambridge, 1996. doi: 10.1017/CBO9780511662829.

[8]

Q. DuM. GunzburgerR. B. Lehoucq and K. Zhou, Analysis and approximation of nonlocal diffusion problems with volume constraints, SIAM Rev., 54 (2012), 667-696. doi: 10.1137/110833294.

[9]

Q. DuM. GunzburgerR. B. Lehoucq and K. Zhou, A nonlocal vector calculus, nonlocal volume-constrained problems, and nonlocal balance laws, Math. Models Methods Appl. Sci., 23 (2013), 493-540. doi: 10.1142/S0218202512500546.

[10]

W. N. EJ. C. Mattingly and Ya. Sinai, Gibbsian dynamics and ergodicity for the stochastically forced Navier-Stokes equation, Commun. Math. Phys., 224 (2001), 83-106. doi: 10.1007/s002201224083.

[11]

W. N. EK. KhaninA. Mazel and Y. Sinai, Invariant measures for Burgers equation with stochastic forcing, Ann. Math., 151 (2000), 877-960. doi: 10.2307/121126.

[12]

B. Goldys and B. Maslowskib, Exponential ergodicity for stochastic Burgers and 2D Navier-Stokes equations, J. Funct. Anal., 226 (2005), 230-255. doi: 10.1016/j.jfa.2004.12.009.

[13]

M. Gourcy, Large deviation principle of occupation measure for stochastic Burgers equation, Ann. I. H. Poincaré-PR, 43 (2007), 441-459. doi: 10.1016/j.anihpb.2006.07.003.

[14]

M. Hairer and J. C. Mattingly, Ergodicity of the 2D Navier-Stokes equations with degenerate stochastic forcing, Ann. Math., 164 (2006), 993-1032. doi: 10.4007/annals.2006.164.993.

[15]

M. Hairer and J. C. Mattingly, Spectral gaps in Wasserstein distance and the 2D stochastic Navier-Stokes equations, Ann. Probab., 36 (2008), 2050-2091. doi: 10.1214/08-AOP392.

[16]

H. HajaiejL. MolinetT. Ozawa and B. Wang, Necessary and sufficient conditions for the fractional Gagliardo-Nirenberg inequalities and applications to Navier-Stokes and generalized Boson equations, in Harmonic Analysis and Nonlinear Partial Differential Equations, Res. Inst. Math. Sci., 5 (2011), 159-175.

[17]

E. Hopf, The partial differential equation $ u_t + uu_x = \mu u_xx $, Commun. Pure Appl. Math., 3 (1950), 201-230. doi: 10.1002/cpa.3160030302.

[18]

M. Kwa$\acute{s}$nicki, Eigenvalues of fractional Laplace operator in the interval, J. Funct. Anal., 262 (2012), 2379-2402. doi: 10.1016/j.jfa.2011.12.004.

[19]

G. Lv and J. Duan, Martingale and weak solutions for a stochastic nonlocal Burgers equation on finite intervals, J. Math. Anal. Appl., 449 (2017), 176-194. doi: 10.1016/j.jmaa.2016.12.011.

[20]

J. C. Mattingly, The dissipative scale of the stochastics Navier-Stokes equation: regularization analyticity, J. Statist. Phys., 108 (2002), 1157-1179. doi: 10.1023/A:1019799700126.

[21]

E. D. NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573. doi: 10.1016/j.bulsci.2011.12.004.

[22]

B. Oksendal, Stochastic Differential Equations: An Introduction with Applications, 6th edition, Springer-Verlag, Berlin Heidelberg, 2003. doi: 10.1007/978-3-642-14394-6.

[1]

Giuseppe Da Prato. An integral inequality for the invariant measure of some finite dimensional stochastic differential equation. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3015-3027. doi: 10.3934/dcdsb.2016085

[2]

Zdzisław Brzeźniak, Paul André Razafimandimby. Irreducibility and strong Feller property for stochastic evolution equations in Banach spaces. Discrete & Continuous Dynamical Systems - B, 2016, 21 (4) : 1051-1077. doi: 10.3934/dcdsb.2016.21.1051

[3]

Jonathan C. Mattingly, Etienne Pardoux. Invariant measure selection by noise. An example. Discrete & Continuous Dynamical Systems - A, 2014, 34 (10) : 4223-4257. doi: 10.3934/dcds.2014.34.4223

[4]

Yan Zheng, Jianhua Huang. Exponential convergence for the 3D stochastic cubic Ginzburg-Landau equation with degenerate noise. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-12. doi: 10.3934/dcdsb.2019075

[5]

Alexandre Boritchev. Decaying turbulence for the fractional subcritical Burgers equation. Discrete & Continuous Dynamical Systems - A, 2018, 38 (5) : 2229-2249. doi: 10.3934/dcds.2018092

[6]

Chi Hin Chan, Magdalena Czubak, Luis Silvestre. Eventual regularization of the slightly supercritical fractional Burgers equation. Discrete & Continuous Dynamical Systems - A, 2010, 27 (2) : 847-861. doi: 10.3934/dcds.2010.27.847

[7]

Jong Uhn Kim. On the stochastic Burgers equation with a polynomial nonlinearity in the real line. Discrete & Continuous Dynamical Systems - B, 2006, 6 (4) : 835-866. doi: 10.3934/dcdsb.2006.6.835

[8]

Shujuan Lü, Hong Lu, Zhaosheng Feng. Stochastic dynamics of 2D fractional Ginzburg-Landau equation with multiplicative noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (2) : 575-590. doi: 10.3934/dcdsb.2016.21.575

[9]

Ying-Cheng Lai, Kwangho Park. Noise-sensitive measure for stochastic resonance in biological oscillators. Mathematical Biosciences & Engineering, 2006, 3 (4) : 583-602. doi: 10.3934/mbe.2006.3.583

[10]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[11]

Guangze Gu, Xianhua Tang, Youpei Zhang. Ground states for asymptotically periodic fractional Kirchhoff equation with critical Sobolev exponent. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3181-3200. doi: 10.3934/cpaa.2019143

[12]

Ionuţ Munteanu. Exponential stabilization of the stochastic Burgers equation by boundary proportional feedback. Discrete & Continuous Dynamical Systems - A, 2019, 39 (4) : 2173-2185. doi: 10.3934/dcds.2019091

[13]

Noboru Okazawa, Tomomi Yokota. Subdifferential operator approach to strong wellposedness of the complex Ginzburg-Landau equation. Discrete & Continuous Dynamical Systems - A, 2010, 28 (1) : 311-341. doi: 10.3934/dcds.2010.28.311

[14]

Tingzhi Cheng. Monotonicity and symmetry of solutions to fractional Laplacian equation. Discrete & Continuous Dynamical Systems - A, 2017, 37 (7) : 3587-3599. doi: 10.3934/dcds.2017154

[15]

Kexue Li. Effects of the noise level on nonlinear stochastic fractional heat equations. Discrete & Continuous Dynamical Systems - B, 2017, 22 (11) : 1-24. doi: 10.3934/dcdsb.2019065

[16]

Goro Akagi, Kazumasa Suzuki. On a certain degenerate parabolic equation associated with the infinity-laplacian. Conference Publications, 2007, 2007 (Special) : 18-27. doi: 10.3934/proc.2007.2007.18

[17]

Sylvain De Moor, Luis Miguel Rodrigues, Julien Vovelle. Invariant measures for a stochastic Fokker-Planck equation. Kinetic & Related Models, 2018, 11 (2) : 357-395. doi: 10.3934/krm.2018017

[18]

Boris P. Belinskiy, Peter Caithamer. Energy estimate for the wave equation driven by a fractional Gaussian noise. Conference Publications, 2007, 2007 (Special) : 92-101. doi: 10.3934/proc.2007.2007.92

[19]

Michael Röckner, Jiyong Shin, Gerald Trutnau. Non-symmetric distorted Brownian motion: Strong solutions, strong Feller property and non-explosion results. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3219-3237. doi: 10.3934/dcdsb.2016095

[20]

Ömer Oruç, Alaattin Esen, Fatih Bulut. A unified finite difference Chebyshev wavelet method for numerically solving time fractional Burgers' equation. Discrete & Continuous Dynamical Systems - S, 2019, 12 (3) : 533-542. doi: 10.3934/dcdss.2019035

2017 Impact Factor: 0.884

Metrics

  • PDF downloads (16)
  • HTML views (30)
  • Cited by (0)

Other articles
by authors

[Back to Top]